Cart (Loading....) | Create Account
Close category search window
 

Nonlinear Stochastic H_2/H_\infty Control with (x,u,v) -Dependent Noise: Infinite Horizon Case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Weihai Zhang ; Coll. of Inf. & Electr. Eng., Shandong Univ. of Sci. & Technol., Qingdao ; Gang Feng

For general nonlinear stochastic Ito systems with state, control and external disturbance-dependent noise, the infinite horizon mixed H2/Hinfin control is studied. It turns out that in order to solve the H2/Hinfin control, one only needs to solve four cross-coupled Hamilton-Jacobi equations. A necessary condition and a sufficient condition for the existence of the solution of H2/Hinfin controlis respectively presented, which extends the previous results to more general models.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 5 )

Date of Publication:

June 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.